BibTeX record journals/dm/AvisHU01

download as .bib file

@article{DBLP:journals/dm/AvisHU01,
  author    = {David Avis and
               Kiyoshi Hosono and
               Masatsugu Urabe},
  title     = {On the existence of a point subset with a specified number of interior
               points},
  journal   = {Discrete Mathematics},
  volume    = {241},
  number    = {1-3},
  pages     = {33--40},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0012-365X(01)00108-X},
  doi       = {10.1016/S0012-365X(01)00108-X},
  timestamp = {Sun, 28 May 2017 13:25:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/AvisHU01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics